# SDR AALA20060107

- Difficulty date: February 19, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT COMPLETELY FLAT.  REPLACED NOSE LANDING GEAR PACKINGS AND SCHRADER VALVE.  SERVICED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
